... anxiety,headaches,sweats.when will this stop I dont want to go back on it because of withdrawl
I have been off Lexapro fully 3 days.I went off very slow.I feel awful dizzy,lots of?
- 20 Jan 2013 by robinlynn1117
- 23 Jan 2013
- lexapro, hyperhidrosis, headache, anxiety, vertigo, generalized anxiety disorder
Added 20 Jan 2013:
I was on 10 mg then took half for a week then a quarter for about 3 days.They say Lexapro shouldnt have bad withdrawl well they are so wrong.My head feels like its in anouther world this is the second time I have tryied to get off the last time I ended up going back on it I couldnt take th withdrawl.
Taking 10 days to go off of it completely is NOT what I would call going off slowly. Talk to your doctor about your reactions, but I don't think that most doctors appreciate how long it takes to go off medications like this without the bad side effects. Go back on the quarter of the pill or even half of the pill if you need to, then give it more days. Even try for an eighth of a pill.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2013 • 2 answers
Posted 21 Jan 2015 • 2 answers
Posted 15 Jun 2015 • 1 answer
I've been on lexapro for 5 months and forgot to take it the other night...woke up and took it in the
Posted 17 Feb 2016 • 3 answers
Posted 21 May 2016 • 1 answer